# SDR DL767952712

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Le Skin
- Condition: Gouged
- Location: Rt Elev
- Component: 183T30012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND RT O/B ELEVATOR WITH GOUGE IN L/E SKIN.  REPAIRED PER SRM 55-20-02.
